MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI FEMORAL DRILL 6.35 MM; BIT, DRILL

BIOMET UK LTD. OXFORD UNI FEMORAL DRILL 6.35 MM; BIT, DRILL
Catalog Number 32-422845
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 - foreign: japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during the procedure, the device fractured into two pieces during drilling.No foreign material was retained in the patient, and the procedure was completed using an alternative instrument.There were no reported adverse consequences or health impacts to the patient.Due diligence is in progress for this complaint; no further additional information or product has been received at the time of this report.

Brand Name
OXFORD UNI FEMORAL DRILL 6.35 MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24244135
Report Number3002806535-2026-00046
Device Sequence Number15945153
Product Code HTW
UDI-Device Identifier00880304504714
UDI-Public(01)00880304504714(10)ZB171101
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-422845
Device Lot NumberZB171101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown